Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 2, NWS Philadelphia/Mount Holly

April 12, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Apr 12, 2007, 7:08 PM EDT. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2007, 7:08 PM EDT (23:08 UTC)
Expired
Apr 12, 2007, 7:45 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The radar

The Dover AFB radar (KDOX), 83 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 461 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
461 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 122308
SMWPHI
ANZ455-470-122345-
/O.NEW.KPHI.MA.W.0002.070412T2308Z-070412T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT THU APR 12 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM
  OVER ATLANTIC COASTAL WATERS...
  COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM
  OVER ATLANTIC COASTAL WATERS...

* UNTIL 745 PM EDT

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS OVER COASTAL
  WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...OR ABOUT
  11 MILES EAST OF FENWICK ISLAND...MOVING EAST AT 45 MPH.

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. 

LAT...LON 3855 7477 3838 7491 3829 7434 3851 7429

$$

KRUZDLO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 12, 4:45 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 12, 4:45 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT THU APR 12 2007

.SYNOPSIS...
SURFACE LOW PRESSURE WILL MOVE NORTHEAST OF THE REGION THIS EVENING,
AS ANOTHER UPPER AIR DISTURBANCE MOVES OVERHEAD FROM THE
WEST-SOUTHWEST. A WEST FLOW WILL OCCUR FRIDAY, WITH HIGH PRESSURE
FORECAST TO WORK INTO THE AREA FROM THE SOUTHWEST FRIDAY NIGHT AND
MOVE AWAY DURING SATURDAY. LOW PRESSURE OVER THE SOUTHEASTERN STATES
SATURDAY NIGHT WILL DEVELOP STRONGLY AS IT MOVES UP ALONG THE EAST
COAST SUNDAY. THIS DEVELOPING NOREASTER MAY WANDER JUST OFF THE NEW
JERSEY COAST OR NEAR LONG ISLAND SUNDAY NIGHT INTO MONDAY, BEFORE
EASING SLOWLY OFFSHORE MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
STRATUS CLOUDS WERE RETREATING TO THE NORTHEAST AT MID AFTERNOON
FOLLOWING THE FORCING. STRATOCUMULUS CLOUDS WERE FOLLOWING
RAPIDLY ON THE HEELS OF THE RETREATING STRATUS OVER NORTHERN
VIRGINIA AND MARYLAND, WHERE SOME DIURNAL HEATING HAS OCCURRED.
SCATTERED TO BROKEN SHOWERS ASSOCIATED WITH THE FOLLOW-ON
VORTICITY MAXIMUM, LOCATED OVER CENTRAL PENNSYLVANIA AT MID
AFTERNOON, WILL AFFECT MAINLY CENTRAL AND NORTHERN ZONES THIS
EVENING, SO A CHANCE OF SHOWERS WAS RETAINED TO ADDRESS THESE.
OTHERWISE, LOTS OF CLOUDS APPEAR TO REMAIN INTO THE OVERNIGHT PERIOD
CENTRAL AND NORTH, WITH PERHAPS A DECREASE IN CLOUDS IN THE
SOUTHERN END OF OUR SERVICE AREA. EVEN WITH THE RAIN EARLIER TODAY,
THERE SHOULD BE ENOUGH WIND TO PRECLUDE MUCH IN THE WAY OF
PUBLICALLY NOTICEABLE FOG OVERNIGHT TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
WEAK HIGH PRESSURE FRIDAY, ALONG WITH A DOWNSLOPING WESTERLY FLOW,
SHOULD PRODUCE INNOCUOUS WEATHER. THEN, AS STRONGER HIGH PRESSURE
BUILDS FROM THE SOUTHWEST FRIDAY NIGHT, BENIGN CONDITIONS ARE
FORECAST FOR THE FIRST PART OF THE WEEKEND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
REGARDING THE INTENSIFYING NOR-EASTER LATER IN THE WEEKEND AND
INTO EARLY NEXT WEEK, OUR WORKHORSE MODELS ARE IN FAIRLY GOOD
AGREEMENT IN DEPICTING THE COARSE-SCALE EVENTS THERE IS SOME
OF THE USUAL SPREAD IN SOME OF THE ENSEMBLE MEMBERS. HOWEVER, AT
LONGER TIME RANGES, WE WILL NEED TO SEE RUN-TO-RUN CONSISTENCY
WITH RESPECT TO LOW LEVEL THERMAL PROFILES AND STORM TRACK
EVOLUTION BEFORE BECOMING MORE CONFIDENT IN THE DETAILS.

ESSENTIALLY, 1000-850 THICKNESSES ARE MARGINAL FOR SNOWFALL AT
FIRST OUTSIDE OF THE HIGHER ELEVATIONS OF OUR FAR NOTHWESTERN
ZONES, BUT AS COLDER WRAPS AROUND THE SYSTEM, RAIN COULD CHANGE TO
SNOW SUNDAY NIGHT AND LAST INTO MONDAY FOR OUR NORTHWESTERN ZONES,
POSSIBLY EVEN WORKING SOMEWHAT INTO OUR CENTRAL ZONES. LATER
MONDAY, AS PRECIPITATION IS EXPECTED TO CONTINUE, WARMING AT THE
LOWEST LEVELS MAY CHANGE SNOW BACK MORE TO RAIN IF ENOUGH MELTING
BELOW 3 THOUSAND FEET CAN OCCUR. FAR NORTHWEST, PRECIPITATION MAY
BE SUBSTANTIALLY OR WHOLLY SNOW SUNDAY INTO MONDAY, RESULTING IN A
SIGNIFICANT ACCUMULATION.

WHETHER THIS STORM TURNS OUT TO BE A REMINDER OF THE DECEMBER 1992
STORM, OR WRITES HISTORY ON ITS OWN, OR IS FORGOTTEN BECAUSE IT
DIDNT LIVE UP TO ITS BILLING BY TODAYS MODEL RUNS, REMAINS TO BE
SEEN.

SEE THE INDIVIDUAL SECTIONS BELOW FOR SPECIFICS REGARDING MARINE,
TIDAL/COASTAL FLOODING ISSUES, AND POTENTIAL HYDROLOGIC PROBLEMS.

&&

.AVIATION...
AS PART OF OUR SPRING WORKSHOP OUR AVN FOCAL POINT YDA HAD A
PRESENTATION ON HOW WE HAVE A TENDENCY TO IPV CIGS/VSBYS TOO
QUICKLY. THE CLASSROOM TO THE REAL WORLD IN ABT 24 HOURS. THE
SECONDARY LOW FORMING, THE LIGHT NW FLOW, PLUS INSITU COOL AIR
DAMMING HAS MADE IT TOUGH TO SCOUR THE LOW CLOUDS AWAY. WE ARE
SEEING EROSION HEADING TWD OUR TERMINALS FROM THE SOUTH. WITH THE
COLD POOL ALF AND SMALL TEMP/DEWPT SPREADS WE SUSPECT THAT ANY
IPVMNT WILL OCCUR IN PAINSTAKINGLY SMALL STEPS AND MORE LO BASED CU
WITH DVLP IN ANY CLEAR SLOTS PRIOR TO THE PASSAGE OF THE VE VORT
MAX. WE DID SHOW IPVMNT AS THE AFTN PROGRESSED AND REMOVED ALL IFR
CONDS TWD EVE. WE DO NOT BLV ANY SHRAS WOULD REDUCE CIGS/VSBYS MUCH
AS THEY MOVED THRU OUR TERMINAL AREAS APPROX BTWN 00Z AND 03Z THIS
EVE. WE EXPECT IPVG CONDS ONCE THIS VORT MAX CLEARS AS A MORE
CONTINUED W TO NW FLOW PLUS SOMEWHAT DRIER AIR SHLD KEEP THE CIGS
VFR. TAFS WERE LONG ENUF AS THEY WERE AND WE USED A BALL PARK AVG
FOR SKIES (VFR CIG PBLY NOT BKN ALL OF THE TIME). WINDS WILL ALSO BE
GUSTY TMRW OUR WINDIER TERMINALS (ACY, ILG, PHL) MIGHT HAVE PEAK
GUSTS IN THE 30S.
&&

.MARINE...
WE WILL CONT SCA AS WINDS ARE EXPECTED TO RAMP UP TO CRIT IN
DELAWARE BAY TNGT. SCA CRIT FOR SEAS CONT ON THE OCEAN AND WINDS
THERE ALSO SHOULD INCREASE TO CRIT LATER TNGT. SCA CONDS ARE
EXPECTED TO CONT ON FRI BEFORE WINDS AND SEAS DECREASE LATE IN THE
DAY. WE KEPT THE CUR EXPIRATION TIME. ANYONE WITH MARINE INTERESTS
ARE STRONGLY ADVISED TO MAKE NECESSARY PREPARATIONS ON SATURDAY FOR
THE UPCOMING NOREASTER AS BOTH WINDS AND SEAS WILL BE BENIGN ALMOST
THE LITERAL CALM BEFORE THE STORM. WE EXPECT GALE FORCE CONDS TO BE
REACHED WITH THE NOREASTER, WITH THE GREATEST CONFID IN THE NW FLOW
BEHIND THE DEPARTING STORM LATE SUN INTO MON NGT. ON THE FRONT END
CONFID IS ALSO HIER THAN AVG THAT GALE FORCE CONDS WILL ALSO BE MET
IN ALL OR PART OF OUR CWA. HERE ITS A BIT TRICKIER AS THERE IS NO
SFC HIGH TO THE NE TO TIGHTEN THE GRAD AND WILL DEPEND UPON WHEN
(AND WHERE IS IT AT THAT TIME) DOES THE PERIOD OF RAPID
INTENSIFICATION OCCUR.

&&

.TIDES/COASTAL FLOODING...
TIDES WERE NOT A PROBLEM TDY. THE BIGGER ISSUE STILL LOOMS FOR
SUNDAY AND PSBLY BEYOND. IT ALL DEPENDS HOW CLOSE THE LOW GETS TO
US, DOES THE HEAVY RAIN OCCUR DURG THE HIGH TIDES, WHEN DOES IT
DEEPEN RAPIDLY AND HOW LONG DOES THE LOW LINGER AND WHERE IS IT
WHL ITS DOING THIS. THE FACT THAT THIS IS COINCIDING WITH VERY
HIGH SPRING TIDES WITH THE NEW MOON LEAVES LESS MARGIN FOR SAFETY.
THE ONLY FACTOR IN FAVOR OF LESS COASTAL FLOODING IS THAT THERE IS
NO GIGANTIC HIGH TO OUR NE TO ESTABLISH AN ONSHR FLOW EVEN BEFORE
THE LOW PRES ARRIVES. BY SUN EVE BECAUSE OF THE NEW MOON,
ASTRONOMICAL HIGH TIDES AT A FEW OF OUR LOCATIONS ARE WITHIN ONE
FOOT OF MINOR TIDAL FLOODING. IT WOULD BE FAIRLY EASY FOR THE
SYSTEM ON SUNDAY INTO MONDAY TO GENERATE MINOR TIDAL FLOODING AT
THE LEAST AND SHOULD BE TAKEN SERIOUSLY.

&&

.HYDROLOGY...
RAINFALL AMOUNTS RECEIVED TODAY WERE ABOUT AS EXPECTED, WITH
RADAR ESTIMATING ROUGHLY 3/4 TO 1 1/2 INCHES, LOCALLY ABOUT 2
INCHES IN A COUPLE OF SPOTS ALONG THE NORTHERN NEW JERSEY
COASTLINE. AS SUCH, ONLY ROAD AND HIGHWAY PONDING WAS NOTED,
ESPECIALLY IN MONMOUTH COUNTY NEW JERSEY. NO STREAM FLOODING WAS
REPORTED OR OBSERVED, ALTHOUGH THE MILLSTONE MAY YET PRODUCE SOME
MINOR FLOODING RESULTING IN SOME CAUSEWAY CLOSURES.

THERE WILL BE SOME TIME FOR RUNOFF AND EVAPORATION BEFORE THE NEXT
EVENT LATER THIS WEEKEND AND MONDAY, BUT WITH THE POSSIBILITY OF
EXCESSIVE RAINFALL OVER OUR CENTRAL AND SOUTHERN ZONES, LATER
FORECASTERS WILL HAVE TO ASSESS THE NEED FOR A FLOOD WATCH BASED
ON POSSIBLE COPIOUS RAIN AND HIGH ANTECEDENT PRECIPITATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR
         ANZ430-431-450>455.

&&

SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM/HYDROLOGY...
AVIATION/MARINE/TIDES-COASTAL FLOODING...TFG
Hazardous weather outlook, Apr 12, 3:46 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT THU APR 12 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027-
PAZ054-055-060>062-067>071-131945-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
346 PM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW PRESSURE IS EXPECTED TO FORM OVER THE MISSISSIPPI VALLEY EARLY
ON SATURDAY MORNING. THE LOW IS FORECAST TO TRACK TO THE
MID-ATLANTIC COAST BY SUNDAY MORNING, INTENSIFY, THEN PASS OFF THE
DELAWARE AND NEW JERSEY COASTLINE DURING THE DAY.

WHILE ITS BECOMING MORE CERTAIN THAT A POWERFUL COASTAL STORM WILL
DEVELOP, THE PARTICULARS ARE STILL IN QUESTION, AND PROBABLY WILL BE
FOR ANOTHER DAY OR TWO.

AT THE MOMENT, IT APPEARS THE OUTCOME ASSOCIATED WITH THIS
NOREASTER WILL BE THREE-FOLD. SO BEING PREPARED FOR THIS STORM WILL
BE DEPENDENT UPON WHERE YOU LIVE.

IF YOU LIVE IN THE POCONOS AND NORTHWEST NEW JERSEY, THIS COULD END
UP AS A SIGNIFICANT WINTER STORM. ALONG THE COAST, WHERE
TEMPERATURES SHOULD SUPPORT ALL RAIN, STRONG WINDS AND COASTAL
FLOODING ARE THE CONCERN. IN BETWEEN, THE POTENTIAL FOR HEAVY RAIN,
FLOODING, AND TO A LESSER EXTENT, A BRIEF PERIOD OF WINTER-LIKE
PRECIPITATION EXISTS.

WHILE THIS POTENTIAL STORM IS STILL THREE DAYS AWAY, STARTING TO
PREPARE FOR ITS EFFECTS NOW MIGHT BE PRUDENT. WHILE CERTAINLY NOT A
GUARANTEE, COME MONDAY MORNING, WE COULD BE DIGGING OUT OF
SIGNIFICANT WINTER WEATHER ACROSS THE POCONOS, WAITING FOR THE
LIGHTS TO COME BACK ON ALONG THE COAST, OR WAITING FOR THE WATER TO
RECEDE ACROSS THE DELAWARE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER INFORMATION MIGHT BE NEEDED LATE ON SUNDAY AND MONDAY.

ANZ430-431-450>455-131945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 PM EDT THU APR 12 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 12, 5:48 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT THU APR 12 2007

DEZ003-MDZ019-020-122245-
CAROLINE-INLAND SUSSEX-TALBOT-
548 PM EDT THU APR 12 2007

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...SUSSEX AND TALBOT
COUNTIES...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRAPPE...MOVING EAST AT 35 MPH. THE
THUNDERSTORM WILL BE NEAR FEDERALSBURG AND PRESTON AROUND 600 PM
AND NEAR BLADES AND SEAFORD AROUND 615 PM.

WIND GUSTS TO 30 MPH...SMALL HAIL AND LIGHTNING ARE ALL POSSIBLE
WITH THIS STORM.

KRUZDLO
Special weather statement, Apr 12, 5:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT THU APR 12 2007

DEZ001-002-MDZ008-012-015-122300-
CECIL-KENT-NEW CASTLE-QUEEN ANNES-
558 PM EDT THU APR 12 2007

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...SOUTHERN CECIL
COUNTY...AND NORTHERN QUEEN ANNES COUNTY IN MARYLAND AND SOUTHERN
NEW CASTLE COUNTY AND NORTHERN KENT COUNTY IN DELAWARE...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF ROCK HALL...MOVING EAST AT 45 MPH.
THE THUNDERSTORM WILL BE NEAR CHESTERTOWN AND KINGSTOWN AROUND 615
PM...GALENA AND MILLINGTON AROUND 630 PM AND CLAYTON AND SMYRNA
AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND WILL CAUSE WATER TO
POND ON ROADS. WIND GUSTS TO 40 MPH...LIGHTNING AND SMALL HAIL ARE
ALSO POSSIBLE.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:37 PM EDTMarine Weather StatementPHI4 days

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.